# SDR NACA2021093000001

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,268 hours, 13,711 cycles
- Engine: Ge CF680C2B6
- Engine time: 1,660 hours, 401 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: #2 ENGINE #22 BLADE FOUND A NICK. CORRECTIVE ACTION: BLENDED #2 ENGINE #22 BLADE PER AMM 72-31-02. EDDY CURRENT INSPECTION WAS DMI'ED, CLEARED DMI 72-31-02, CW FPI #2 ENG #2 FAN BLADE PER MM 72-31-02 & 70-11-06, NO DEFECTS NOTED.
